The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 10, Issue 1, 1994
Metadata
 

Décompositions dans certaines algèbres de Fréchet de fonctions holomorphes
Ahmed Sebbar
pp. 1–50
Abstract | Full-Text PDF (2648 KB) | Metadata

Calderón-type Reproducing Formula and the $Tb$ Theorem
Yongsheng Han
pp. 51–91
Abstract | Full-Text PDF (1952 KB) | Metadata

The Hilbert transform and maximal function along nonconvex curves in the plane
James Vance, Stephen Wainger and James Wright
pp. 93–121
Abstract | Full-Text PDF (1370 KB) | Metadata

An inverse Sobolev lemma
Pekka Koskela
pp. 123–141
Abstract | Full-Text PDF (1070 KB) | Metadata

Rough isometries and $p$-harmonic functions with finite Dirichlet integral
Ilkka Holopainen
pp. 143–176
Abstract | Full-Text PDF (2117 KB) | Metadata

A Paley-Wiener theorem for step two nilpontent Lie groups
Sundaram Thangavelu
pp. 177–187
Abstract | Full-Text PDF (607 KB) | Metadata

Convexity at infinity and Brownian motion on manifolds with unbounded negative curvature
Alano Ancona
pp. 189–220
Abstract | Full-Text PDF (2042 KB) | Metadata